# SDR C2XA01TY176

- Difficulty date: November 11, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- Aircraft time: 3,497 hours, 3,261 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Part number: DMNI5042
- Part serial: 17999
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   During a scheduled inspection the lower TCAS antenna was found corroded. Maintenance removed and replaced the TCAS antenna I.A.W.-EMB-135-AMM-34-43-03, operational checks were satisfactory. Aircraft released for service.
